MAUDE Adverse Event Report: ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER
Model Number KL 1.8 FIBERTAK, SHOULDER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12-feb-2026, a sales representative reported via email that an ar-3636 knotless 1.8 fibertak soft anchor was difficult to tension.During tensioning of the blue #2 fiberwire around the labrum, the suture was very hard to pull and ultimately broke midway along its length.Despite the breakage, there was sufficient remaining suture to fully tension the anchor, although the surgeon had to apply force.The suture did not become bound up.The case was completed with all three initial anchors left implanted in the patient.This issue was discovered during a procedure on (b)(6) 2026, and no patient harm was reported.Additional information was received on 25-feb-2026: during a slap repair procedure, all broken suture fragments were removed from the patient.The sutures were ultimately cut at the labrum as part of the standard technique.The three initial anchors remained implanted and were used to complete the repair.All anchors were seated in bone; however, one anchor did not fully tighten and remained slightly loose around the simple stitch, though the surgeon deemed the fixation acceptable.All anchors were intact when fully seated.Information regarding case delay or the administration of additional anesthesia was not provided.

Brand Name
KL 1.8 FIBERTAK, SHOULDER
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24519293
Report Number1220246-2026-01245
Device Sequence Number9691461
Product Code MBI
UDI-Device Identifier00888867362871
UDI-Public(01)00888867362871(11)251017(17)300930(10)15515435
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL 1.8 FIBERTAK, SHOULDER
Device Catalogue NumberAR-3636
Device Lot Number15515435
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown